# SDR IPXA2015030786747

- Difficulty date: February 19, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 26,807 hours, 4,250 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT WING INBD MID FLAP UPPER T/E PANEL PUNCH FIBERGLASS PREPREG LAYUP REPAIR PERFORMED IAW SRM 51-70-07, PAR 5A(1), FIG 5, REV 71.
